7 doctors weighed in:

What should I do for drug allergy rash?

7 doctors weighed in
Dr. Otto Placik
Surgery - Plastics
3 doctors agree

In brief: #1:STOP DRUG FIRST

Stop the drug immediately and consider benadryl (diphenhydramine).
Observe for symptoms of airway difficulty: lip or tongue swelling which should prompt you to call 911 if this should occur. Consider a medalert bracelet identifying the allergy or seeking an allergist for desensitization.

In brief: #1:STOP DRUG FIRST

Stop the drug immediately and consider benadryl (diphenhydramine).
Observe for symptoms of airway difficulty: lip or tongue swelling which should prompt you to call 911 if this should occur. Consider a medalert bracelet identifying the allergy or seeking an allergist for desensitization.
Dr. Otto Placik
Dr. Otto Placik
Thank
Dr. Michael Fisher
Dermatology
3 doctors agree

In brief: Drug rash

Treatment of a drug eruption depends on the specific type of reaction.
Therapy for exanthematous drug eruptions is supportive in nature. First-generation antihistamines are used 24 h/d. Mild topical steroids (eg, hydrocortisone, desonide) and moisturizing lotions are also used, especially during the late desquamative phase. And stop taking the offending drug.

In brief: Drug rash

Treatment of a drug eruption depends on the specific type of reaction.
Therapy for exanthematous drug eruptions is supportive in nature. First-generation antihistamines are used 24 h/d. Mild topical steroids (eg, hydrocortisone, desonide) and moisturizing lotions are also used, especially during the late desquamative phase. And stop taking the offending drug.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Read more answers from doctors